# SDR HALA2018031200089

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 24,804 hours, 29,123 cycles
- System (JASC): 3140 · Central Computers
- Part: Via
- Part number: 4081570909
- Part serial: 02625270
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,009 hours, 15,677 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMS SUDDENLY WENT TO STANDBY MODE MID FLIGHT. RETURNED TO DEPARTURE.   REPLACED THE NR 1 VIA IAW AMM 31-43-01.  OK FOR SERVICE.
